# SDR RRXA960003

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

KOAK/KDAY - FLT 002 - 380 MILES OUT OF KOAK, NR 1 ENGINE FLAMED OUT.  RESTART WAS NOT SUCCESSFUL.  NR 1 ENGINE RESTART ACCOMPLISHED AT 10,000 FEET.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER, INSPECTED NR 1 ENGINE IGNITION SYSTEM, AND PERFORMED AN ENGINE GROUND RUN.  NO DEFECTS NOTED.  (X)
